# SDR SWIA202512010013

- Difficulty date: October 13, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND AROUND FASTENER ON 202 BULKHEAD, FS235, AFT FACE LH SIDE.  (C-CHECK RO 11/30/2025)REPAIRED 202 BULKHEAD AT FS235 AFT FACE LH SIDE REF-CRJ-700 REO 670-53-11-2196 REV -- DATE 2025-10-17 AND REO 670-53-11-2197 REV -- DATE 2025-10-15, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002 SKY
